# SDR AALA20150417003

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 47,102 hours, 22,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 591218849
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE FAIRING FUSELAGE LT ATTACH ANGLE AT BS 1401 - 1429 CRACKED.  REPLACED ANGLE IAW AARD 55-30-00-7.
